# SDR YYFA20120920001

- Difficulty date: September 20, 2012
- Submitted: March 21, 2013
- Operation: Air carrier
- Aircraft: N125MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53125
- Aircraft time: 42,505 hours, 39,693 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERPHONE DURING FLIGHT AUDIBLE VOLUME COMPLETE SYS TOO LOW.
